# SDR ASAA0956150

- Difficulty date: July 5, 2009
- Submitted: July 9, 2009
- Operation: Air carrier
- Aircraft: N587AS
- Make and model: Boeing 737890
- Aircraft serial: 35684
- Aircraft time: 6,627 hours, 1,870 cycles
- System (JASC): 2310 · HF Communications System
- Part: Hf Comm
- Condition: Malfunctioned
- Location: Nr 2
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HF 2 WOULD NOT TRANSMIT OR RECEIVE IN VOICE WHEN KEYING MIC IT WOULD NOT BREAK SQUELCH WITH EITHER CAPT OR F/O.  EVENTUALLY HF 2 STARTED WORKING NORMALLY.  SUSPECT HF 2 WAS STUCK IN DATA MODE.  PERFORMED HF SYS TEST REF AMM 23 11 00 730 801.  HF2 OPS CK NORMAL.  NO HISTORY LAST 30 DAYS.
